Show simple item record

dc.contributor.authorYakubov, Yakov ( )
dc.date.accessioned2020-08-11T21:49:10Z
dc.date.available2020-08-11T21:49:10Z
dc.date.issued2002-06-18
dc.identifier.citationYakubov, Y. (2002). Boundary-value problems for the biharmonic equation with a linear parameter. Electronic Journal of Differential Equations, 2002(58), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12360
dc.description.abstractWe consider two boundary-value problems for the equation Δ2 u(x,y) - λΔu(x,y) = f(x,y) with a linear parameter on a domain consisting of an infinite strip. These problems are not elliptic boundary-value problems with a parameter and therefore they are non-standard. We show that they are uniquely solvable in the corresponding Sobolev spaces and prove that their generalized resolvent decreases as 1/|λ| at infinity in L2 (ℝ x (0,1)) and W1 2 (ℝ x (0,1)).en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectBiharmonic equationen_US
dc.subjectIsomorphismen_US
dc.subjectBoundary-value problemen_US
dc.titleBoundary-Value Problems for the Biharmonic Equation with a Linear Parameteren_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record